MathSciNet Relay Station
MathSciNet bibliographic data
MR2165582 (2006h:60076) 60G50 (60F15)
Bass, Richard F.; Rosen, Jay An almost sure invariance principle for the range of planar random walks. Ann. Probab. 33 (2005), no. 5, 1856–1885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement